Thai female doctor suffers dizziness and nausea after COVID-19 vaccine inoculation

0
1149
Public Health Minister Anutin Charnvirakul said the doctor received vaccine at about 11am on March 2 and had the allergic symptoms at about 2pm. She rested in the emergency unit of the hospital and recovered after having antihistamine.

COVID-19 vaccine allergy was reported with a doctor who had been allergic to penicillin, according to the public health minister.

A female doctor aged 25 at Samut Sakhon Hospital had dizziness and nausea after COVID-19 vaccine inoculation, said Deputy Prime Minister and Public Health Minister Anutin Charnvirakul.



According to him, the doctor received vaccine at about 11am on March 2 and had the allergic symptoms at about 2pm. She rested in the emergency unit of the hospital and recovered after having antihistamine.

Relevant doctors would conclude if the allergy had anything to do with COVID-19 vaccine.



Mr Anutin said that there would be methods including app to follow up the conditions of vaccine recipients.

Dr Opas Karnkawinpong, director-general of the Department of Disease Control, said COVID-19 vaccination would be carefully done with people allergic to medications although relation was unclear between allergy to COVID-19 vaccine and penicillin.  (TNA)